# SDR HNAA0600057

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,698 hours, 32,444 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: 841101
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 27,698 hours, 32,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR AND DOORS CYCLED IN FLIGHT DOORS TOOK APPROX 30-40 SECONDS TO CLOSE ON RETRACTION BOTH NOSE GEAR RED AND YELLOW LIGHTS ILLUMINATED.  ADJUSTED NLG STRUT PROXIMITY SENSOR.
